RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shermenev, Aleksandr Mikhailovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:174
Abstract pages:2409
Full texts:951
References:148
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person22980
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/273694

Publications in Math-Net.Ru
2007
1. A. M. Shermenev, “The nonlinear diffusion equation in cylindrical coordinates”, Fundam. Prikl. Mat., 13:1 (2007),  235–245  mathnet  mathscinet  zmath; J. Math. Sci., 152:4 (2008), 608–615  scopus
1982
2. A. M. Shermenev, “Spinor structures on complex manifolds”, Dokl. Akad. Nauk SSSR, 263:6 (1982),  1321–1325  mathnet  mathscinet  zmath
3. A. M. Shermenev, “Connections on two-dimensional bundles and conformal structures”, Uspekhi Mat. Nauk, 37:2(224) (1982),  247–248  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 257–258  isi
1979
4. A. M. Shermenev, “Pseudopotentials for the Korteweg–de Vries equation”, Uspekhi Mat. Nauk, 34:3(207) (1979),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 218–219
1974
5. A. M. Shermenev, “The motif of an Abelian variety”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  55–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 47–53
1972
6. A. M. Shermenev, “The motive of a Weil hypersurface”, Mat. Zametki, 12:5 (1972),  555–560  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 770–773
1971
7. A. M. Shermenev, “The motif of an abelian variety”, Uspekhi Mat. Nauk, 26:3(159) (1971),  215–216  mathnet  mathscinet  zmath
1970
8. A. M. Shermenev, “On the motif of a cubic hypersurface”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  515–522  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 520–526
1969
9. A. M. Shermenev, “Unirationality of certain surfaces”, Mat. Zametki, 5:2 (1969),  155–159  mathnet  mathscinet  zmath; Math. Notes, 5:2 (1969), 97–99

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020